Alert archive / Alabama / Flash Flood Warnings in 2010

Flash Flood Warning 11, NWS Mobile, AL

May 3, 20104 counties in Alabama

NWS Mobile, AL issued this flash flood warning at May 3, 2010, 7:42 AM CDT for 4 counties in Alabama. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2010, 7:42 AM CDT (12:42 UTC)
Expired
May 3, 2010, 9:45 AM CDT
In force
2 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

Counties Baldwin County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL

The radar

The Mobile radar (KMOB), 44 km from the middle of the area, began a volume at 12:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 9:00 AM CDTFLASH FLOODAtmore, ALEMERGENCY MANAGEMENT REPORTED NUMEROUS ROADS CLOSED IN ATMORE DUE TO FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 78 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 0.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2010-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 429 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2010-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -79 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
429 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
462 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-79 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
-0.2
Supercell composite
-1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

129 
WGUS54 KMOB 031242
FFWMOB
ALC003-053-097-099-031445-
/O.NEW.KMOB.FF.W.0011.100503T1242Z-100503T1445Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
742 AM CDT MON MAY 3 2010

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...
  EXTREME SOUTHWESTERN MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHWESTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...
  THIS INCLUDES THE CITY OF BAY MINETTE...
  MOBILE COUNTY IN SOUTHWEST ALABAMA...
  THIS INCLUDES THE CITY OF DOWNTOWN MOBILE...

* UNTIL 945 AM CDT

* AT 735 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED VERY HEAVY
  RAIN FROM A SERIES OF THUNDERSTORMS STRETCHING FROM WESTERN 
  MOBILE COUNTY TO SOUTHERN MONROE COUNTY...ALL MOVING NORTHEAST AT 
40 MPH.

* THESE THUNDERSTORMS PRODUCING VERY HEAVY RAIN WILL BE OVER AND   
  NEAR...I65 THROUGH 945 AM CDT...

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLASH FLOODING TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 3057 8842 3071 8842 3115 8806 3121 8785
      3127 8785 3129 8778 3133 8780 3130 8778
      3133 8777 3119 8722 3100 8746 3100 8759
      3086 8763 3062 8792 3066 8794 3067 8800
      3065 8805 3056 8808

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at May 3, 4:00 AM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, May 3, 4:00 AM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 AM CDT MON MAY 3 2010

.SHORT TERM (TODAY AND TONIGHT)...A WEAKENING FRONT WILL SAG
SOUTHEAST ACROSS THE AREA THROUGH TONIGHT....BRINGING BANDS OF RAIN
TO THE AREA. GUIDANCE CONTINUES TO BE A BIT ON THE WET SIDE...WITH
PRECIP H20 VALUES ON THE HIGH SIDE FROM WHAT THE SOUNDING ARE
SAYING. STILL...THE SOUNDINGS ARE PRETTY SOUPING ALONG THE COAST.
REFERENCE SLIDELL'S 00Z SOUNDING...WITH 2.35" OF PRECIP H20 AND 1600
TO 1900 J/KG OF CAPE...DEPENDING UPON THE CALCULATION METHOD. THE
850 MB JET CONTINUES TO PULL AWAY NORTHEAST...THOUGH STILL HAVE SOME
HELP FROM THE MID AND UPPER JETS. THERE IS ENOUGH INSTABILITY TO
CREATE A BAND OF TSRA OVER THE FA...THOUGH...WITH HOURLY RAINFALL
RATES OF 1" - 1.5". ON RADAR...UP TO AN INCH GROUND TRUTH. HAVE
CONTINUED THE FFA FOR THE FA INTO THIS AFTERNOON. OVERALL....THE
RISK OF ANY THUNDERSTORMS BECOMING STRONG TO SEVERE IS WEAKENING...
THOUGH STILL TO EARLY TO SAY WE AREA OUT OF THE WOODS.

FOR TEMPS...HAVE UNDERCUT TODAY'S HIGHS BY A BIT...WITH THE RAIN
COOLED AIR AND LIMITED INSOLATION. TONIGHT'S LOWS...THE GFS/MAV
SOLUTION IS SIGNIFICANTLY COOLER THAN THE NAM/MET SOLUTION...WITH
THE GFS BRINGING IN COLDER AIR BEHIND THE FRONT. DON'T REALLY HAVE A
GOOD FEELING WHICH IS HANDLING THIS PART OF THIS EVEN BETTER...SO
BLENDED. /16

A SHORTWAVE TROF CONTINUES EASTWARD ACROSS THE SOUTHEASTERN STATES
TUESDAY WITH A SURFACE WAVE ON THE FRONTAL BOUNDARY SHIFTING
EASTWARD SLOWLY AND WEAKENING.  THE FRONTAL BOUNDARY INITIALLY
EXTENDS FROM NEAR DTS INTO THE ALABAMA COASTAL WATERS THEN DRIFTS
INLAND SOMEWHAT DURING THE DAY.  HAVE GONE WITH LIKELY POPS OVER
OKALOOSA COUNTY FLORIDA WHERE BETTER MOISTURE WILL BE PRESENT ALONG
WITH THE FRONTAL BOUNDARY...TAPERING OFF TO SLIGHT CHANCE POPS OVER
THE WESTERN HALF OF THE AREA.  WITH THE SHORTWAVE EXITING THE
REGION...EXPECT CONVECTION TO BE TAPERING OFF DURING THE DAY AND
WILL HAVE JUST SMALL POPS OVER MUCH OF THE NORTHWEST FLORIDA
PANHANDLE TUESDAY EVENING.  NOT EXPECTING CONVECTIVE DEVELOPMENT ON
WEDNESDAY AS DRYING WORKS INTO THE AREA BUT APPEARS SUFFICIENT LOW
LEVEL MOISTURE WILL BE PRESENT FOR SMALL POPS NEAR DTS.
TEMPERATURES WILL BE SEVERAL DEGREES ABOVE SEASONABLE LEVELS. /29

&&

.LONG TERM (THURSDAY THROUGH SUNDAY)...A SYSTEM DEVELOPS OVER THE
SOUTHERN PLAINS ON THURSDAY AND MOVES OFF TO THE NORTHEAST STATES
THROUGH FRIDAY...LATER BRINGING A TRAILING FRONT THROUGH THE
FORECAST AREA FRIDAY NIGHT INTO SATURDAY.  DRY CONDITIONS FOLLOW
THROUGH FRIDAY THEN WILL HAVE SMALL POPS OVER THE INTERIOR PORTION
OF THE AREA FRIDAY NIGHT THEN ACROSS MUCH OF THE AREA ON SATURDAY AS
THE FRONT MOVES THROUGH.  COOLER TEMPERATURES FOLLOW FOR SATURDAY
WITH DRY CONDITIONS SATURDAY NIGHT.  WILL HAVE SMALL POPS FOR SUNDAY
AS A RETURN FLOW SETS UP IN ADVANCE OF ANOTHER PLAINS SYSTEM AND SEA
BREEZE MAY INITIATE ISOLATED CONVECTION. /29

&&

.AVIATION (12Z ISSUANCE)...WEAKENING FRONT WILL CONTINUE SHIFT
SOUTHEAST OVER THE FA THROUGH TONIGHT. MVFR TO IFR CIGS/VSBYS
EXPECTED THROUGH THE FORECAST TIME AREA WIDE. /16

&&

.MARINE...ONSHORE FLOW HAS BEGUN TO EASE...ALBEIT SLOWLY...WITH SEAS
STILL FLIRTING WITH OR ABOVE SCY LEVELS. GUIDANCE IS ADVERTISING
WINDS SLOWLY EASING THROUGH THE DAY AS A WEAKENING FRONT APPROACHES
THE AREA....WITH THE FRONT STALLING OVER THE NORTHERN GULF TONIGHT.
THIS FRONT WASHES OUT TUESDAY INTO TUESDAY NIGHT...WITH LIGHT AND
VARIABLE FLOW OVER THE FA TONIGHT THROUGH TUESDAY NIGHT. SURFACE
HIGH PRESSURE MOVES OVER THE SOUTHEASTERN CONUS TONIGHT THROUGH
TUESDAY WITH THE FRONT. WEAK ONSHORE FLOW WILL RETURN TO THE AREA
BY THE END OF THURSDAY. THIS ONSHORE FLOW WILL LAST INTO THE
WEEKEND...WITH SOME STRENGTHENING AHEAD OF A FRONT EXPECTED TO SAG
ACROSS THE AREA SATURDAY INTO SATURDAY NIGHT. /16

&&

.FIRE WEATHER...NO CONCERNS.  RELATIVE HUMIDITIES REMAIN WELL ABOVE
CRITICAL LEVELS TODAY AND TUESDAY AND REMAIN ABOVE CRITICAL LEVELS
ON WEDNESDAY AS WELL. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      81  68  87  64 /  60  30  20  10
PENSACOLA   78  69  84  68 /  80  50  40  10
DESTIN      77  71  81  69 /  90  60  60  20
EVERGREEN   82  66  90  60 /  70  30  20  10
WAYNESBORO  85  59  89  56 /  30  20  20  05
CAMDEN      84  60  90  59 /  60  30  20  05
CRESTVIEW   81  68  89  62 /  90  50  60  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
     BUTLER...CLARKE...CONECUH...COVINGTON...CRENSHAW...
     ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...MONROE...UPPER
     BALDWIN...UPPER MOBILE...WASHINGTON...AND WILCOX.

FL...FLASH FLOOD WATCH UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...FLASH FLOOD WATCH UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES: AND
     GEORGE.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM MONDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM.

&&
Hazardous weather outlook, May 3, 5:45 AM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
545 AM CDT MON MAY 3 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-041200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
545 AM CDT MON MAY 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST
MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA...

.DAY ONE...TODAY THROUGH TONIGHT...

A SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUES FOR ALMOST OF THE
AREA. A WEAKENING FRONT WILL SAG SOUTH OVER THE AREA TODAY THROUGH
TONIGHT...WITH THUNDERSTORMS FORMING ALONG IT. AS THESE
THUNDERSTORMS MOVE NORTHEAST...ENOUGH INSTABILITY WILL BE AVAILABLE
FOR A FEW TO BECOME STRONG OR SEVERE. WITH A WARM ATMOSPHERE...
DAMAGING WINDS TO 60 MPH ARE THE PRIMARY THREAT.

A MODERATE TO AT TIMES STRONG ONSHORE FLOW OVER THE MARINE AREA WILL
EASE THROUGH TODAY. AN INCREASED RISK FOR SMALL CRAFT IS STILL
POSSIBLE UNTIL WINDS AND SEAS SETTLE. A HIGH RISK FOR DANGEROUS RIP
CURRENTS WILL CONTINUE ALONG AREA BEACHES THROUGH TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE
POSSIBLE ACROSS THE THE WESTERN FLORIDA PANHANDLE AND SOUTH-CENTRAL
ALABAMA TUESDAY MORNING AS THE COLD FRONT WEAKENS AND MOVES
OFFSHORE.

A CHANCE FOR SHOWERS AND THUNDERSTORMS RETURNS FOR SATURDAY AS
ANOTHER COLD FRONT ADVANCES FROM THE CENTRAL PLAINS AND MOVES INTO
THE AREA. SEVERE THUNDERSTORM DEVELOPMENT IS NOT ANTICIPATED FROM
TUESDAY THROUGH SATURDAY ALTHOUGH LOCALLY HEAVY RAINFALL MAY OCCUR
OVER SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE ON
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

LOCAL ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED AT TIMES THROUGH MONDAY.

In the hours before

Special weather statement, May 3, 2:56 AM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
256 AM CDT MON MAY 3 2010

ALZ061>064-030845-
UPPER MOBILE-UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE-
INCLUDING THE CITIES OF...BAY MINETTE AND DOWNTOWN MOBILE...
256 AM CDT MON MAY 3 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BALDWIN AND MOBILE
COUNTIES...

AT 250 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM WILMER TO 22 MILES WEST OF GRAND
BAY...MOVING EAST AT 30 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
LOTT AND COLEMAN DAIRY RO...BIG CREEK LAKE...TANNER WILLIAMS...
SEMMES...BIG CREEK LAKE DAM...OAK GROVE AND SNOW AND TANNER WILLIAMS
THROUGH 345 AM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 30 TO 40 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN
A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND
LOW LYING AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE INTO
WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.
Special weather statement, May 3, 3:07 AM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
307 AM CDT MON MAY 3 2010

ALZ061>064-030845-
UPPER MOBILE-UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE-
INCLUDING THE CITIES OF...BAY MINETTE AND DOWNTOWN MOBILE...
307 AM CDT MON MAY 3 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BALDWIN AND MOBILE
COUNTIES...

AT 250 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM WILMER TO 22 MILES WEST OF GRAND
BAY...MOVING EAST AT 30 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
LOTT AND COLEMAN DAIRY ROADS...BIG CREEK LAKE...TANNER
WILLIAMS...SEMMES...BIG CREEK LAKE DAM...OAK GROVE...AND SNOW AND
TANNER WILLIAMS ROADS THROUGH 345 AM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 30 TO 40 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN
A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND
LOW LYING AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE INTO
WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:49 PM CDTAreal Flood AdvisoryMOBMobile101 min
May 3, 2:26 AM CDTSmall Craft AdvisoryMOB5 hr
May 3, 5:18 AM CDTAreal Flood AdvisoryMOBMobile117 min
May 3, 6:13 AM CDTAreal Flood AdvisoryMOBClarke, Mobile, Washington107 min
May 3, 7:21 AM CDTAreal Flood AdvisoryMOBBaldwin, Mobile114 min
May 3, 8:52 AM CDTAreal Flood AdvisoryMOBButler, Conecuh, Covington, Crenshaw, Escambia, Monroe113 min
May 3, 9:37 AM CDTAreal Flood AdvisoryMOBBaldwin, Escambia113 min
May 3, 10:42 AM CDTAreal Flood AdvisoryMOBButler, Conecuh, Covington, Crenshaw, Escambia2 hr
May 3, 11:08 AM CDTRiver Flood WarningMOBMobile25 hr
May 3, 4:38 PM CDTSpecial Marine WarningMOB67 min
May 3, 6:31 PM CDTSpecial Marine WarningMOB59 min

Nearby

Flash Flood Warnings in Alabama, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.